| Model Number |
2B8011 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) 150ml intravia containers leaked at the seam located in between two ports.This was noticed during shipping inspection.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), h4, h6 (update codes), h11.H11: the actual devices were not available; however, photographs of samples were provided for evaluation.Visual inspection of the photograph did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.